RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1975, Volume 134, Pages 240–253 (Mi tm2715)  

This article is cited in 6 scientific papers (total in 6 papers)

An estimate for the approximation of continuous functions by sequences of Fourier sum

K. I. Oskolkov


Full text: PDF file (1146 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1977, 134, 273–288

Bibliographic databases:
UDC: 517.52

Citation: K. I. Oskolkov, “An estimate for the approximation of continuous functions by sequences of Fourier sum”, Theory of functions and its applications, A collection of articles dedicated to Academician Sergei Mihailovic Nikol'skii on the occasion of his seventieth birthday, Trudy Mat. Inst. Steklov., 134, 1975, 240–253; Proc. Steklov Inst. Math., 134 (1977), 273–288

Citation in format AMSBIB
\Bibitem{Osk75}
\by K.~I.~Oskolkov
\paper An estimate for the approximation of continuous functions by sequences of Fourier sum
\inbook Theory of functions and its applications
\bookinfo A~collection of articles dedicated to Academician Sergei Mihailovic Nikol'skii on the occasion of his seventieth birthday
\serial Trudy Mat. Inst. Steklov.
\yr 1975
\vol 134
\pages 240--253
\mathnet{http://mi.mathnet.ru/tm2715}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402382}
\zmath{https://zbmath.org/?q=an:0374.42002|0359.42002}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1977
\vol 134
\pages 273--288


Linking options:
  • http://mi.mathnet.ru/eng/tm2715
  • http://mi.mathnet.ru/eng/tm/v134/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Temlyakov, “Asymptotic behavior of best approximations of continuous functions”, Math. USSR-Izv., 11:3 (1977), 551–569  mathnet  crossref  mathscinet  zmath
    2. V. M. Badkov, “Approximation properties of Fourier series in orthogonal polynomials”, Russian Math. Surveys, 33:4 (1978), 53–117  mathnet  crossref  mathscinet  zmath
    3. S. M. Nikol'skii, “Aleksandrov and Kolmogorov in Dnepropetrovsk”, Russian Math. Surveys, 38:4 (1983), 41–55  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. N. P. Korneichuk, “S. M. Nikol'skii and the development of research on approximation theory in the USSR”, Russian Math. Surveys, 40:5 (1985), 83–156  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Temlyakov V.N., “Nonlinear methods of approximation”, Foundations of Computational Mathematics, 3:1 (2003), 33–107  crossref  isi
    6. E. D. Nursultanov, “Nikol'skii's Inequality for Different Metrics and Properties of the Sequence of Norms of the Fourier Sums of a Function in the Lorentz Space”, Proc. Steklov Inst. Math., 255 (2006), 185–202  mathnet  crossref  mathscinet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:142
    Full text:79

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020